English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On generalized Lotka-Volterra lattices

Dimakis, A., & Müller-Hoissen, F. (2002). On generalized Lotka-Volterra lattices. Czechoslovak Journal of Physics, 52(11), 1187-1193.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-1741-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-1742-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Dimakis, A., Author
Müller-Hoissen, F.1, Author              
Affiliations:
1Max Planck Institute for Dynamics and Self-Organization, Max Planck Society, ou_2063285              

Content

show
hide
Free keywords: integrable model; Lotka-Volterra equation; Backlund transformation
 Abstract: Generalized matrix Lotka-Volterra lattice equations axe obtained in a systematic way from a "master equation" possessing a bicomplex formulation.

Details

show
hide
Language(s): eng - English
 Dates: 2002-11
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 33052
ISI: 000180256500005
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Czechoslovak Journal of Physics
  Alternative Title : Czech. J. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 52 (11) Sequence Number: - Start / End Page: 1187 - 1193 Identifier: ISSN: 0011-4626